# SDR UIEA2017051700803

- Difficulty date: May 17, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 83,095 hours, 17,617 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING,  APU DIDN`T START, EICAS MESSAGE FOR APU FAULT.   FOUND APU OIL QTY LOW, SERVICED WITH 1QT.  OPS CHECKED NORMAL IAW AMM 12-13-04.
